# SDR CA020607001

- Difficulty date: April 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cessna 750
- Aircraft time: 1,272 hours
- Engine: Allsn AE3007C
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge Bracket
- Condition: Cracked
- Location: Elevators
- Component: Inboard Elevato, Cessna, 750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK OF 0.30 INCHES WAS FOUND IN THE INBOARD SIDE OF THE HINGE BRACKET LOCATED IN THE FORWARD FROM THE TRAILING EDGE UNDER STIFFENER.
